RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 32, Number 8  


Ordinary Differential Equations
Optimal control of linear systems with fixed trajectory endpoints and bounded control
S. A. Aisagaliev
1011
On the properties of Bäcklund transformations of Painlevé equations
V. I. Gromak, V. V. Tsegel'nik
1018
On $L^p$-essential spectra of some classes of nonselfadjoint ordinary differential operators. I. Operators with sufficiently smooth coefficients
V. A. Erovenko
1024
Linear boundary value problems for Noether operator equations with impulse action
V. F. Zhuravlyov
1035
Pseudoprolongation
B. S. Kalitin
1043

Partial Differential Equations
Control of Cordes-type diffusion with incomplete observation and in a game-theoretic problem
N. G. Dokuchaev
1051
On the manifold of solutions of semilinear elliptic equations satisfying the Pokhozhaev identity. I
Ya. Sh. Il'yasov
1063
Local and global properties of solutions of the Cauchy–Dirichlet problem for a second-order quasilinear parabolic equation in an unbounded domain
A. F. Tedeev
1071
On the Levi condition for Monge–Ampère equations
D. V. Tunitsky
1078
On a boundary value problem for the harmonic equation
B. Kh. Turmetov
1089

Integral Equations and Integral-Differential
Solution of a system of integro-functional equations for contact problems with nonlinear friction
A. A. Babaev, B. I. Musaev
1093
On the solvability of an integral equation of fractional order in generalized Hölder classes
N. K. Karapetyants, Z. U. Mussalaeva
1102
On a Neumann problem for an integro-differential equation
Yu. A. Klokov, A. P. Mikhailov
1110
Integral equations for the Stefan problem. I
S. A. Nekrasov
1114
On exact and approximate solutions of a singular integral equation with a Cauchy kernel on an infinite contour
M. A. Sheshko
1122

Short Communications
Partial averaging for partial differential inclusions of fractional orders
A. N. Vityuk
1131
Synthesis of an optimal control in the problem of minimizing degenerate quadratic functionals for linear systems with delay
L. E. Zabello
1134
Nonlinear integral inequalities of Bihari type that have the recursivity property
P. N. Matveev
1137
The number of limit cycles in dynamical systems close to Hamiltonian systems
V. S. Medvedev, E. L. Fedorov
1140

Chronicle
О семинаре по проблемам нелинейной динамики и управления при Московском государственном университете им. М. В. Ломоносова
1142
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019